# SDR 2025FA0000088

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: General aviation
- Aircraft: N604AR
- Engine: Garrtt TPE33110R
- Engine time: 16,730 hours, 14,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Nut
- Part number: 8673491
- Condition: Failed
- Location: Torque Sensor
- Component: Torque Sensor, Hnywl
- Component part number: 31017263
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

TORQUE SENSOR ASSEMBLY [PN: 3101726-3, SN: P-8423, TSO: 3,059.5] HEXAGON PLAIN NUT [PN: 867349-1] BACKED OFF DURING FLIGHT.
